# SDR 2002UALA01295

- Difficulty date: August 11, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 43,074 hours, 7,024 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 3170
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INDICATION OF A LEFT CENTER BOOST PUMP FAILURE WITH POSSIBLE FUEL IMBALANCE.  THE LEFT CENTER FUEL TANK OVERRIDE PUMP WAS REPLACED AND OPS CHECKED OK.  SYSTEM OPERATION NORMAL THROUGH 8/25/2002.  SHOP TEST OF THE REMOVED PUMP WAS PERFORMED WITH NO DEFECTS NOTED.  8/26/02 THE LT OVERRIDE PUMP AGAIN EXHIBITED THE SAME SYMPTOM.  THE PUMP WAS REMOVED AND A PUMP WITH MACHINED DIFFUSER WAS INSTALLED AND SYSTEM OPERATION HAS BEEN NORMAL TO DATE.
